Article citationsMore>>

C. W. J. Granger and P. Newbold, “Spurious Regressions in Econometrics,” Journal of Econometrics, Vol. 2 No. 2, 1974, pp. 111-120. doi:10.1016/0304-4076(74)90034-7

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top